# SDR UHLA2011013000055

- Difficulty date: January 30, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,292 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT.  REMOVED AND REPLACED RHOB EMERGENCY LIGHT POWER UNIT IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
